Results 1 to 6 of 6

Thread: Contact Dermatitis?

  1. #1
    Join Date
    May 2009
    Location
    Georgia
    Posts
    167
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Contact Dermatitis?

    I have some bad patches on my arms and hands. Originally thought I had gotten into some poison ivy or oak, but doc says it's contact dermatitis. Have some steroid cream to put on it, but it isn't working worth a tinker's toot.
    Blessings,
    Carrie


    "I feel like I'm diagonally parked in a parallel universe."

  2. #2
    Join Date
    Apr 2009
    Posts
    838
    Blog Entries
    5
    Thanks
    8
    Thanked 24 Times in 22 Posts

    Default

    Oh it sounds like the weird thing going on with me. When I get that it does resemble poison oak/ivy but it's not. Mine will blister up just like poison oak/ivy does. And it always leaves a bad scar. THe only thing that helped is benadryl and time for it to go away.

  3. #3
    Join Date
    May 2009
    Location
    Georgia
    Posts
    167
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    My doc put me on a steroid cream, and it's really helping. Can barely see it anymore! Try that next time....cause mine blisters and looks like poison ivy, too.
    Blessings,
    Carrie


    "I feel like I'm diagonally parked in a parallel universe."

  4. #4
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    I get that too!!!! It is itchy and painful and just miserable! I use the cream and I also take an allergy pill. It just helps with the uncomfortableness and helps with the swelling of the area. Try it and see if it helps!!!!!! Keep us posted!
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

  5. #5
    Join Date
    May 2009
    Location
    Georgia
    Posts
    167
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    UGH...as soon as I get rid of one patch, another one pops up. I am just going to have to get an oral steroid to help! This is driving me batty, already! I have an Rx for itching, but I don't like taking it because it makes me tired. Does help me get through the night, though!!
    Blessings,
    Carrie


    "I feel like I'm diagonally parked in a parallel universe."

  6. #6
    Join Date
    Apr 2009
    Posts
    838
    Blog Entries
    5
    Thanks
    8
    Thanked 24 Times in 22 Posts

    Default

    Carrie...so sorry you're still suffering. I hate to itch! When yours disappears, does it leave a scar? I have scars every single time. The ones on my legs from last year are just now starting to fade.

    Every time I have brought this up with a doctor before, they'd only tell me to use an OT cream which doesn't help at all. It's not happened since I changed my pcp and I see her next week. I'm going to mention it and maybe she'll write me a script so I'll have something the next time that pops up.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •